Aleve Caplets with Naproxen Sodium, 220mg Pain Reliever / Fever Reducer, 270 Count

Only aleve. 1 pill. Based on minimum label dosing. 12 hours of Pain Relief*. Naproxen sodium, 220mg per caplet, 270 Count. Aleve temporarily relieves minor pain from: minor arthritis pain, muscle aches, menstrual cramps, headache, backache, dental pain. Aleve is the #1 recommended brand for minor arthritis pain among orthopedic doctors.

Among otc leading brands. Use as directed. Aleve caplets is a temporary pain reliever and a fever reducer. Muscular aches, headache, menstrual cramps, backache, toothache and the common cold as well as a temporarily reducing fever. Aleve is proven better on tough pain than Tylenol 8hr**. Based on dental and menstrual pain studies.

.

Advil Pain Reliever / Fever Reducer Coated Tablet, 200mg Ibuprofen, Temporary Pain Relief 300 Count

Millions of people have trusted Advil to safely and effectively relieve their aches and pains for over 30 years. Number 1 Selling pain reliever. Safe and effective tough pain relief. Advil stops pain at the site of inflammation so you can get relief where you need it. Stops pain at the site of inflammation. Based on a survey of er doctors * the pain reliever in Advil is ibuprofen, a non-steroidal anti-inflammatory drug NSAID that when taken as directed is a safe and effective pain reliever and fever reducer.

The medicine in advil is what ER doctors use to treat their own aches and pains. Whether you have occasional muscles aches, or other aches and pains, minor arthritis pain, backaches, nothing is stronger or longer lasting among OTC pain relievers.


Similar products

Advil PM Pain Reliever/Nighttime Sleep Aid Coated Caplet, 200 mg Ibuprofen, 38 mg Diphenhydramine, Pain Relief, 120 Count
Tylenol Extra Strength Pain Reliever & Fever Reducer Caplets-100 count
Aleve Caplets with Naproxen Sodium, 220mg Pain Reliever / Fever Reducer, 270 Count
Tylenol Extra Strength Acetaminophen 500 Mg 325 Caplets
Aleve Caplets with Easy Open Arthritis Cap, 220 mg, 100 Count
Kirkland Signature Extra Strength Acetaminophen 500MG Caplets, 500-Count Bottle
Tylenol Extra Strength Caplets, 500 Mg, 50 Count, Pack Of 2
Tums Ultra Strength 1000 Assorted Berries Antacid/Calcium Supplement, 72 Chewable Tablets
Band-Aid Brand Flexible Fabric Adhesive Bandages For Minor Wound Care, 100 Count


Aleve PM Easy Open Cap Caplets, 80 Count

Aleve caplets are a pain reliever/fever reducer that helps to temporarily reduce fever and minor aches and pains. It helps with pain due to arthritis, headache, muscular aches, backache, menstrual cramps, toothache and the common cold. Bayer consumer care. Stops pain at the site of inflammation. Safe and effective tough pain relief.

It helps with pain due to arthritis, muscular aches, headache, menstrual cramps, backache, toothache and the common cold for up to 12 hours. Number 1 Selling pain reliever. Pain reliever/fever reducer.


Similar products

Aleve Caplets with Easy Open Arthritis Cap, 220 mg, 100 Count
Aleve Caplets with Naproxen Sodium, 220mg Pain Reliever / Fever Reducer, 270 Count
Aleve Liquid Gels, 120 Count
Aleve Liquid Gels with Easy Open Arthritis Cap, 80 Count
Aleve LiquidGels 160 LiquidGels
Aleve PM Caplets, 80 Count
Advil PM Pain Reliever/Nighttime Sleep Aid Coated Caplet, 200 mg Ibuprofen, 38 mg Diphenhydramine, Pain Relief, 120 Count
Unisom Sleep Gels, 60 Count
Aleve Caplets Pain Reliever Fever Reducer, 320 Caplets
Aleve Arthritis Caplets, 270 Count


Motrin IB, 225 Count

It helps with pain due to arthritis, headache, muscular aches, menstrual cramps, backache, toothache and the common cold. Bayer consumer care. Stops pain at the site of inflammation. Motrin ib temporarily relieves minor aches and pains due to headache, backache, toothache, menstrual cramps, minor pain of arthritis, muscular aches, and the common cold.

Number 1 Selling pain reliever. Safe and effective tough pain relief. Temporarily relieves minor pain and reduces fever. Pain reliever/fever reducer. Safe and effective when used as directed. It also temporarily reduces fever. Each motrin ib caplet contains 200 milligrams of ibuprofen. Fast relief of minor aches and pains, muscular aches, such as headache, minor arthritis pain.

Contains 200 mg of ibuprofen.


Similar products

Excedrin Extra Strength Caplets for Headache Pain Relief, 200 count
Aleve Caplets with Naproxen Sodium, 220mg Pain Reliever / Fever Reducer, 270 Count
Tylenol Extra Strength Pain Reliever & Fever Reducer Caplets-100 count
Colace Docusate Sodium Stool Softener, 100 mg Capsules, 60 Count
Tylenol Extra Strength Acetaminophen 500 Mg 325 Caplets
Advil EZ Open Ibuprofen Tablets, 200 Count
Benadryl Allergy Ultratabs Tablets, 100 Count
Tylenol Extra Strength Caplets, 500 Mg, 50 Count, Pack Of 2
Aleve Caplets with Easy Open Arthritis Cap, 220 mg, 100 Count
Children's Motrin Oral Suspension Dye-Free Berry, 4 Oz


Tylenol Extra Strength Pain Reliever & Fever Reducer Caplets-100 count

Aspirin free. Unlikely to cause the gastric irritation often associated with aspirin, naproxen sodium or even ibuprofen. Pain Reliever. Fever Reducer. Contains no aspirin. The makers of Tylenol do not manufacture store brands. Number 1 Selling pain reliever. Safe and effective tough pain relief. It helps with pain due to arthritis, backache, muscular aches, headache, menstrual cramps, toothache and the common cold.

Bayer consumer care. Tylenol. Safe and effective when used as directed. Fast relief of minor aches and pains, muscular aches, such as headache, minor arthritis pain. Contains 200 mg of ibuprofen. Stops pain at the site of inflammation. Pain reliever/fever reducer. Temporarily relieves minor pain and reduces fever.

How tylenol products are Different:recommended the most by doctors and used the most by hospitals.


Similar products

Advil Pain Reliever / Fever Reducer Coated Tablet, 200mg Ibuprofen, Temporary Pain Relief (300 Count)
Advil Pain Reliever/Fever Reducer, 200mg Ibuprofen (100-Count Coated Tablets)
Aleve Caplets with Naproxen Sodium, 220mg Pain Reliever / Fever Reducer, 270 Count
Motrin IB, 225 Count
Benadryl Allergy Ultratabs Tablets, 48 Count
Excedrin Migraine Caplets for Migraine Pain Relief, 200 count
Aleve Caplets with Easy Open Arthritis Cap, 220 mg, 100 Count
Excedrin Extra Strength Caplets for Headache Pain Relief, 200 count
Gas-X Extra Strength Chewable Tablets, Peppermint 48 chewable tablets


Tylenol Extra Strength Acetaminophen 500 Mg 325 Caplets

Safe and effective when used as directed. Contains no aspirin. Acetaminophen. Pain reliever. Fever reducer. Pain reliever/fever reducer. Number 1 Selling pain reliever. It helps with pain due to arthritis, backache, muscular aches, menstrual cramps, headache, toothache and the common cold. Bayer consumer care. Fast relief of minor aches and pains, such as headache, muscular aches, minor arthritis pain.

Contains 200 mg of ibuprofen. 500mg - 325 caplets. Tylenol. Stops pain at the site of inflammation. Temporarily relieves minor pain and reduces fever. Tylenol extra strength Acetaminophen 500MG Caplets Safe and effective tough pain relief.


Similar products

Tylenol PM Extra Strength Pain Reliever + Sleep Aid, 225-Caplets
Advil Pain Reliever / Fever Reducer Coated Tablet, 200mg Ibuprofen, Temporary Pain Relief (300 Count)
Advil Tablets, 200mg - 360 ct
Tylenol Arthritis Pain - Acetaminophen Extended Release Pain Reliver - 290 Caplets 650 mg each
Aleve Caplets with Naproxen Sodium, 220mg Pain Reliever / Fever Reducer, 270 Count
Bayer Aspirin Regimen, Low Dose (81 mg), Enteric Coated, 300 count
Motrin IB 300 caps, 200 mg
Advil Liquigels, 200 Miligrams, 240 Count 200mg
Tums Ultra Assorted Berries 265 Tablets - Maximum Strength Antacid & Calcium Supplement
Motrin IB, 225 Count


Excedrin Extra Strength Caplets for Headache Pain Relief, 200 count

Fast relief of minor aches and pains, muscular aches, such as headache, minor arthritis pain. Contains 200 mg of ibuprofen. Contains acetaminophen, aspirin and caffeine. Select from a family of effective, over-the-counter pain relievers for a range of headache types. Fast. Number 1 Selling pain reliever. Fever reducer.

Safe and effective tough pain relief. The excedrin brand has been a leader in headache pain relief for more than 50 years. Tylenol. Safe and effective when used as directed. It helps with pain due to arthritis, backache, muscular aches, headache, menstrual cramps, toothache and the common cold. Bayer consumer care.

Available in caplets and geltabs. Pain reliever/fever reducer. Excedrin pain reliever's fast-acting formula delivers powerful relief from headache symptoms. Stops pain at the site of inflammation. 500mg - 325 caplets. Contains no aspirin. Trusted.


Similar products

Excedrin PM Caffeine-Free Caplets for Headache Pain Relief and Nighttime Sleep-Aid, 100 count
Excedrin Migraine Caplets for Migraine Pain Relief, 200 count
Aleve Caplets with Easy Open Arthritis Cap, 220 mg, 100 Count
Motrin IB, 225 Count
Advil Pain Reliever / Fever Reducer Coated Tablet, 200mg Ibuprofen, Temporary Pain Relief (300 Count)
Aleve Caplets with Naproxen Sodium, 220mg Pain Reliever / Fever Reducer, 270 Count
Motrin PM Caplets, 40 Count
Tylenol Extra Strength Pain Reliever & Fever Reducer Caplets-100 count
Excedrin Extra Strength Caplets - 100 Ct
Excedrin Tension Headache Caps, 100 ct


Aleve PM Caplets, 80 Count

Aleve pm caplets is an over the counter PM product with naproxen sodium and a night time sleep aid. For some, relief starts in just 15 minutes. Safe and effective when used as directed. Fever reducer. Tylenol. Excedrin pain reliever's fast-acting formula delivers powerful relief from headache symptoms. 500mg - 325 caplets.

. Pain reliever. Contains acetaminophen, aspirin and caffeine. Fast relief of minor aches and pains, such as headache, muscular aches, minor arthritis pain. Contains 200 mg of ibuprofen. Stops pain at the site of inflammation. Temporarily relieves minor pain and reduces fever. It helps with pain due to arthritis, menstrual cramps, muscular aches, backache, headache, toothache and the common cold.

Bayer consumer care. Pain reliever/fever reducer. Safe and effective tough pain relief. Aleve pm is an over the counter PM product with naproxen sodium and a night time sleep aid. 25 mg diphenhydramine hydrochloride. 80 caplets.


Similar products

Aleve PM Easy Open Cap Caplets, 80 Count
Aleve Caplets with Naproxen Sodium, 220mg Pain Reliever / Fever Reducer, 270 Count
Aleve Caplets with Easy Open Arthritis Cap, 220 mg, 100 Count
Aleve Liquid Gels, 120 Count
Advil PM Pain Reliever/Nighttime Sleep Aid Coated Caplet, 200 mg Ibuprofen, 38 mg Diphenhydramine, Pain Relief, 120 Count
Aleve PM 160 Caplets Total Naproxen Sodium 220mg NSAID / Diphenhydramine 25 mg (Nighttime Sleep-Aid) Total 2 Bottles Each Bottle Contains 80 Pills
Aleve Liquid Gels with Easy Open Arthritis Cap, 80 Count
GoodSense All Day Pain Relief, Naproxen Sodium Caplets, 220 mg, 400 Count
Aleve All Day Strong Pain Reliever, Fever Reducer, Tablets 100-Count
Advil PM Caplets (200 ct.)


Excedrin Extra Strength Caplets, 300 Count

Pain reliever. 80 caplets. Acetaminophen. It helps with pain due to arthritis, menstrual cramps, headache, muscular aches, backache, toothache and the common cold. Bayer consumer care. For some, relief starts in just 15 minutes. Temporarily relieves minor pain and reduces fever. 500mg - 325 caplets. Pain reliever/fever reducer.

Stops pain at the site of inflammation. Aleve pm is an over the counter PM product with naproxen sodium and a night time sleep aid. Tylenol. Number 1 Selling pain reliever. Fast relief of minor aches and pains, such as headache, muscular aches, minor arthritis pain. Contains 200 mg of ibuprofen. Excedrin extra Strength Caplets Safe and effective tough pain relief.

Excedrin pain reliever's fast-acting formula delivers powerful relief from headache symptoms. Contains acetaminophen, aspirin and caffeine. With two different kinds of pain relievers in every pill, plus a booster to enhance headache relief, Excedrin ends headaches fast. For additional headache relief, try resting in a dark room and massaging the neck muscles to alleviate tension and tightness.

300 count.


Similar products

Excedrin Extra Strength Caplets for Headache Pain Relief, 200 count
Excedrin PM Caffeine-Free Caplets for Headache Pain Relief and Nighttime Sleep-Aid, 100 count
Excedrin Migraine 300 Coated Caplets
Excedrin Tension Headache Caps, 100 ct
Excedrin Extra Strength Pain Relief Caplets 300 count For Headache Relief
Advil PM Pain Reliever/Nighttime Sleep Aid Coated Caplet, 200 mg Ibuprofen, 38 mg Diphenhydramine, Pain Relief, 120 Count
Advil Pain Reliever / Fever Reducer Coated Tablet, 200mg Ibuprofen, Temporary Pain Relief (300 Count)
Motrin IB 300 caps, 200 mg
Aleve Caplets with Naproxen Sodium, 220mg Pain Reliever / Fever Reducer, 270 Count
Excedrin PM Headache, 100 ea - 2pc


Bayer BXBG50 Aspirin Tablets, Two-Pack Box of 50

80 caplets. Fast relief of minor aches and pains, muscular aches, such as headache, minor arthritis pain. Contains 200 mg of ibuprofen. Packaged for individual use and to replenish first aid stations and kits. Aleve pm is an over the counter PM product with naproxen sodium and a night time sleep aid. 220 mg naproxen sodium.

Excedrin pain reliever's fast-acting formula delivers powerful relief from headache symptoms. 500mg - 325 caplets. Pain reliever/fever reducer. Perfect for the office and workplace environment. Number 1 Selling pain reliever. Physicianscare distributes national brand medications in individual dose packets in convenient dispenser boxes for easy access.

Tylenol. Stops pain at the site of inflammation. Safe and effective when used as directed. With two different kinds of pain relievers in every pill, plus a booster to enhance headache relief, Excedrin ends headaches fast. For additional headache relief, try resting in a dark room and massaging the neck muscles to alleviate tension and tightness.

300 count.


Similar products

Bayer Aleve Individual Sealed 1 Caplet In a Packet, 48 Count
Benadryl Allergy Ultratab Packet Dispensers 60 Count
Tylenol(R) Extra-Strength, 2-Caplet Dosage, 100 caplets total,500mg each
Tylenol Extra Strength Caplets, 500 Mg, 50 Count, Pack Of 2
Vick's DayQuil Cold & Flu (Box of 25 Packets of 2 Liquicaps)
Genuine Bayer Aspirin 50/2s - 50 packets of 2
Claritin 24-hour Non-drowsy Allergy Relief (25-individual Packets/box)
Aleve Individual Sealed 1 Caplet in a Packet (Box of 48 Packets)
Pepto Bismol Individual Sealed 2 Tablets in a Packet (Box of 25 Packets) Total 50 Tablets